# SDR DXTA2025050303345

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 6,342 hours, 4,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS DID NOT COME ON DURING PREFLIGHT TEST. 30 MINUTE CHARGE PROCEDURE DONE AND ALL LIGHTS CAME ON WITH THE TEST. PROCEDURE WAS DONE 2 DAYS IN A ROW WITH SAME FAIL, CHARGE, AND PASS RESULTS. CORRECTIVE ACTION: REMOVED FAILING #I BATTERY. PN CBS28-1 S/N 006146. INSTALLED NEW BATTERY. PN 6430028-1 S/N C25-C13401 REF. CE 680A AMM 33-50-06. SEE ITEM 7 FOR OPS CHECK REMOVED FAILING #4 BATTERY. PN CBS28-1 S/N 4261M. INSTALLED NEW BATTERY. PN 6430028-1 S/N C25-14799. REF. CE 680A AMM 33-50-06. SEE ITEM 7 FOR OPS CHECK
